# SDR O9IA2013052000001

- Difficulty date: May 17, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N544LM
- Make and model: Lear 35A
- Aircraft serial: 500
- Aircraft time: 13,675 hours, 9,782 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heat Shield
- Condition: Loose
- Location: Anti Ice Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS COMPLAINED OF BURNING PLASTIC ODOR  WHICH MADE THEM NAUSEAS.  FOUND WING ANTI-ICE DUCT HEAT SHIELD OUT OF POSITION ALLOWING HEAT TO BE TRANSFERRED TO PLASTIC.  ADJUSTED AND PERFORMED SYS CHECK WITH NO DISCREPANCIES FOUND.  A SUBSEQUENT FLIGHT HAD A BURNING PLASTIC ODOR AND WHEN A FLIGHT CREW MEMBER STEPPED BACK TO INVESTIGATE A SLIGHT VISUAL AMOUNT OF SMOKE WAS SEEN IN AREA OF WING DE-ICE DUCT.   SUBSEQUENT INSPECTION REVEALED THAT THE INSULATION BLANKET HOOK AND LOOP STRIP HAD COME IN CONTACT WITH BARE METAL OF DE-ICE DUCT.  COVERED DE-ICE DUCT WITH HEAT SHIELD.  NO FURTHER FAULTS FOUND.
